Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Hrsg. v. Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
Alle Formate und Preise
Weitere Optionen …
Band 2016, Heft 714

Hefte

On the irreducibility of locally metric connections

Florin Belgun / Andrei Moroianu
  • Laboratoire de Mathématiques, Université de Versailles-St Quentin, UMR 8100 du CNRS, 45 avenue des États-Unis, 78035 Versailles, France
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
Online erschienen: 05.01.2014 | DOI: https://doi.org/10.1515/crelle-2013-0128

Abstract

A locally metric connection on a smooth manifold M is a torsion-free connection D on TM with compact restricted holonomy group Hol 0(D). If the holonomy representation of such a connection is irreducible, then D preserves a conformal structure on M. Under some natural geometric assumption on the life-time of incomplete geodesics, we prove that conversely, a locally metric connection D preserving a conformal structure on a compact manifold M has irreducible holonomy representation, unless Hol 0(D)=0 or D is the Levi-Civita connection of a Riemannian metric on M. This result generalizes Gallot's theorem on the irreducibility of Riemannian cones to a much wider class of connections. As an application, we give the geometric description of compact conformal manifolds carrying a tame closed Weyl connection with non-generic holonomy.

Artikelinformationen

Erhalten: 13.04.2012

Revidiert: 29.10.2013

Online erschienen: 05.01.2014

Erschienen im Druck: 01.05.2016


Funding Source: Agence Nationale de la Recherche

Award identifier / Grant number: ANR-10-BLAN 0105


Quellenangabe: Journal für die reine und angewandte Mathematik (Crelles Journal), Band 2016, Heft 714, Seiten 123–150, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0128.

Zitat exportieren

© 2016 by De Gruyter.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Mihaela Pilca
Journal of Geometry and Physics, 2016, Jahrgang 107, Seite 149
[2]
Vladimir S. Matveev and Yuri Nikolayevsky
Comptes Rendus Mathematique, 2015, Jahrgang 353, Nummer 5, Seite 455

Kommentare (0)